# SDR VNAA202307181111

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 40,623 hours, 39,032 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Part number: CC670511143
- Part serial: 166498
- Condition: Malfunctioned
- Location: Aileron
- Part time: 8,464 hours, 7,571 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON TRIM RUNAWAY. FOLLOWED QRH NO EFFECT. RETURNED A/C TO NORMAL CONFIG ON GRD. REMOVED AND REPLACED THE AILERON/RUDDER CONTROL PANEL IAW CRJ-700 AMM 27-12-10-000/400-801-PSA.  OPS CHECK GOOD.
